# SDR DALA2022072905226

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 14,901 hours, 7,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM A/C LOG 8934054, CATERING TRUCK STRUCK A/C AT GATE IN ATL. DENT/PUNCTURE JUST AFT OF 4R DOOR. REMOVED DAMAGED AREA PER A321 SRM 53-41-11-300-018.(785230). PERFORMED HFEC ON CUTOUT PER A321 NTM 51-10-08 AND BHEC ON REMOVED FASTENER HOLES PER A321 NTM 51-10-01. NO CRACK INDICATIONS NOTED.(935827). FABRICATED REPAIR DOUBLER AND DRILLED UP PER A321 SRM 53-41-11-300-018, NO.2,(11).(481754). TREATED AND PRIMED REPAIR DOUBLER AND PREPARED REPAIR AREA FOR INSTALLATION IAW A321 SRM 53-41-11-300-018.(398826). OK TO INSTALL DOUBLER.(330018). INSTALLED REPAIR DOUBLER PER A321 SRM 53-41-11-300-018.(633232). APPLIED TOPCOAT AND CORROSION PREVENTITIVE TO INTERIOR OF REPAIR IAW A321 SRM 53-41-11-300-018. (LP# 2338450)
